# SDR SWIA2019010845419

- Difficulty date: November 19, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AV DOOR SURROUND INNER SKIN DOUBLER LIP PITTED AND CORRODED. (C-CHECK) RO: 01/05/2019 REPAIRED THE AVI BAY DOOR BY FABRICATING AND INSTALLING ALUMINUM STRIPS IAW REO, LEAK CHECKS GOOD.
